# SDR AALA202405240210

- Difficulty date: May 23, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 56,733 hours, 38,468 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: AFA250024AA
- Condition: Corroded
- Location: Frms 63-64
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT PHONE ANTENNA INTERNAL DOUBLER PLATE BETWEEN FR 63 AND FR 64, BETWEEN S41R AND S42R. REPLACED DOUBLER PLATE PER EA 354103.
